# SDR DALA2016112509242

- Difficulty date: November 23, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 73,929 hours, 33,987 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR43 LT SIDE CENTER HOLE CRACKED IN CENTER LAYER BEAM. REPAIRED FR43 LT SIDE BEAM PER 5310-01450-02 IN ACCORDANCE WITH SB A320-53-1251 REV 1.
